the wretching form of throwing up and terrible cramps and twitching, also oxycontin and oxycodone.the opiates are over i think, and hear i have to expect from the lorazapam more throwing up and muscle cramps and twitching . how do people do this withdrawal?
after the first 3 or 4 days thats about as bad as it gets then a day or 2 of feeling like that.then it will start to get better a little at a time. just hang in there. If it gets too rough for you to handle go to the ER. No shame in asking for help there. Oh,and you asked "how do people do this"? A few minutes at a time at first then half an hour,then an hour,a day a week and so on. find things to get the way your feelin off your mind,watch TV sleep,drink plenty of fluids try to eat a little something when you can. best of luck and congratz...
I've been redusing for 3 months now after taking OxyContin 80mg x 3 a day for 10.5 years. My biggest complaint was it wasn't working like it did but I sure can tell the difference from 240mg a day to (now) 180mg a day and dropping another 20mg this week. I had no idea my pain level was so high, I can barely walk. I'm sure it's going to get a lot worse before it gets better but... I have to admit, it's not as bad as I thought doing it this way, ( redusing about 20mg's every 4 weeks.) but now I'm on a quest to find something non narcotic that wont eat up my already bad liver. I'm thinking electric stimulator that's implanted but? The bottom line answer to your question is there's no way around the bad symtoms of withdraw, I'm still looking for suggestions to help with everything from nausa, muscle spazzing, headache, anxiety. Good luck to you
I too am withdrawing from lorazepam it is horrific I have tapered for four and a half months and finally a month away from the drug is felt completely it is hell I do everything I can exercise and eat right and try to get rest I know that's the most difficult thing to do but you have to at least close your eyes and try I take vitamins and try to keep myself as busy as possible I've got a hundred different symptoms at once some very painful extremely exhausted most of the time insomnia there really is no way to go around this you have to go through it I do have a few tips take melatonin for sleep I hope this works and take vitamin B complex and vitamin D3 and calcium not calcium carbonate buy calcium citrate that is very important and there is something called l thiamine that does help some people I haven't tried that yet I wish you the best my heart goes out to you and to all fellow benzo suffers
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 2 answers
Posted 22 Feb 2011 • 3 answers
Posted 12 Aug 2011 • 1 answer
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
Posted 5 Sep 2011 • 2 answers
Posted 26 Apr 2016 • 3 answers